# SDR MASA200400260

- Difficulty date: May 12, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 7,466 hours, 6,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR9279232
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERIOR EMERGENCY EGRESS FLOODLIGHT INOP.  REPLAMPED AND OPS CHECKED GOOD.
